The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (616 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 2, 1996, pp. 545–549
DOI: 10.4171/ZAA/714

Published online: 1996-06-30

On Absolute Summability Factors

H. Bor[1]

(1) Erciyes University, Kayseri, Turkey

By using for $\delta ≥ 0$ so-called $|\bar{N}, p_n; \delta |_k$-boundedness of series $\sum^{\infty}_{n=1} a_n$ and sequences $(\lambda _n)^{\infty}_{n=1}$ we prove $| \bar{N}, p_n; \delta |_k$-summability of the series $\sum^{\infty}_{n=1} a_n \lambda _n$. This result generalizes a known one related to $|\bar{N}, p_n |_k$-summability of series.

Keywords: Absolute summability of series, summability factors, infinite series

Bor H.: On Absolute Summability Factors. Z. Anal. Anwend. 15 (1996), 545-549. doi: 10.4171/ZAA/714